Couldn't find what you looking for?

TRY OUR SEARCH!

What would cause me to have a metal taste in my mouth? It causes me to be nauseated all of the time.

Loading...

You didn’t report taking any medicines, so I will understand that you are not. I will tell you anyway that certain drugs like antibiotic biaxin and flagyl, drugs used for treating thyroid, infections, penicillin, lithium for depression and bi-polar disorder could make you experience metallic taste in your mouth.
If you are not on any sort of medications, you should pay a visit to a dentist and check your fillings as well as your gums. It could be that your feelings broke down and make you feel like you have metal in mouth. It is usually mercury in the fillings (except for the white fillings).
If the dentist doesn’t find anything, then you should visit a GP and see if you have problems with digestion, gastritis, fish poisoning, etc
Reply

Loading...